# SDR AALA2019010879016

- Difficulty date: January 5, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 15,373 hours, 5,960 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C4421
- Condition: Empty
- Location: L2 Door Slide
- Part time: 15,373 hours, 5,960 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR  SLIDE INFLATION BOTTLE EMPTY.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE REPLACED THE SLIDE INFLATION BOTTLE IAW AMM 25-62-49, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
